# SDR UIEA2019021903255

- Difficulty date: February 19, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 80,642 hours, 10,920 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Pressure Switch
- Part number: 21C1321
- Part serial: 15598
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT AFT FUEL PUMP PRESSURE LIGHT DOES NOT ILLUMINATE.  PERFORMED FIM 28-22 FT 828, BLOCK 23.  FOUND THE LEFT AFT PRESSURE SWITCH INOPERATIVE.   REMOVED AND REPLACED L AFT AFT FUEL PUMP PRESSURE SWITCH IAW AMM 28-42-01, OPS CHECKED GOOD, NO FUTHER DEFECTS NOTED.
